# SDR 03FDEA01727

- Difficulty date: October 9, 2003
- Submitted: November 1, 2003
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11
- Aircraft serial: 48528
- Aircraft time: 37,444 hours, 8,678 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC2512503
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B FLAP O/B HINGE- O/B HINGE LUG HOLE FOUND CORRODED.    COMPLIED WITH FEDEX EA 1-5750-71744 - WINGS - LT INBOARD TRAILING   EDGE FLAP - HINGE BRACKETS CORRODED.
